| Model Number |
27303 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that on (b)(6) 2024, the patient was pushed into the operating room to prepare for lumbar surgery under local anesthesia.During surgical preparation process, the outer packaging of the lumbar external drainage and monitoring system was opened, and the surgeon used an empty needle to push normal saline into the white lumbar external drainage catheter.However, the normal saline could not be pushed in, and it was found that the drainage catheter was blocked.It was immediately replaced with a new set of external lumbar drainage and monitoring system to complete the surgical treatment for the patient.There was a delay in the operation time due to the event.
Additional Manufacturer Narrative